Nhảy đến nội dung

On the symbol-pair distances of repeated-root constacyclic codes of length 2ps


Hai Q. Dinh, Xiaoqiang Wang, Hongwei Liu, Songsak Sriboonchitta

Source title: 
Discrete Mathematics, 342(11): 3062-3078, 2019 (ISI)
Academic year of acceptance: 

Let p be an odd prime, and λ be a nonzero element of the finite field 𝔽pm. The λ-constacyclic codes of length 2ps over 𝔽pm are classified as the ideals of quotient ring a in terms of their generator polynomials. Based on these generator polynomials, the symbol-pair distances of all such λ-constacyclic codes of length 2ps are obtained in this paper. As an application, all MDS symbol-pair constacyclic codes of length 2ps over 𝔽pm are established, which produce many new MDS symbol-pair codes with good parameters.